Continuous cohomology of permutation groups on profinite modules

David M. Evans, Paul R. Hewitt

Research output: Contribution to journalArticle

3 Citations (Scopus)
8 Downloads (Pure)

Abstract

Model theorists have made use of low-dimensional continuous cohomology of infinite permutation groups on profinite modules, see Ahlbrandt and Ziegler (1991), Evans (1997b), Evans et al. (1997), and Hodges and Pillay (1994), for example. We expand the module category in order to widen the cohomological toolkit. For an important class of groups we use these tools to establish criteria for finiteness of cohomology.
Original languageEnglish
Pages (from-to)1251-1264
Number of pages14
JournalCommunications in Algebra
Volume34
Issue number4
DOIs
Publication statusPublished - 2006

Cite this